RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 261–264 (Mi dan31793)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point

M. G. Gasymov

Moscow Institute of Physics and Technology

Full text: PDF file (390 kB)

Bibliographic databases:

Document Type: Article
Presented: I. G. Petrovskii
Received: 16.03.1965

Citation: M. G. Gasymov, “On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 261–264

Citation in format AMSBIB
\Bibitem{Gas65}
\by M.~G.~Gasymov
\paper On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 261--264
\mathnet{http://mi.mathnet.ru/dan31793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190428}
\zmath{https://zbmath.org/?q=an:0145.32702}


Linking options:
  • http://mi.mathnet.ru/eng/dan31793
  • http://mi.mathnet.ru/eng/dan/v165/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ol'khovskii, “Properties of unitary and nonunitary $S$-matrix on the basis of causality and the completeness condition of wave functions”, Theoret. and Math. Phys., 20:2 (1974), 774–781  mathnet  crossref  mathscinet
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019